Hilbert schemes and Betti numbers over Clements-Lindström rings

Satoshi Murai, Irena Peeva

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that the Hilbert scheme, that parameterizes all ideals with the same Hilbert function over a Clements-Lindström ring W, is connected. More precisely, we prove that every graded ideal is connected by a sequence of deformations to the lex-plus-powers ideal with the same Hilbert function. This is an analogue of Hartshorne's theorem that Grothendieck's Hilbert scheme is connected. We also prove a conjecture by Gasharov, Hibi, and Peeva that the lex ideal attains maximal Betti numbers among all graded ideals in W with a fixed Hilbert function.

Original languageEnglish
Pages (from-to)1337-1364
Number of pages28
JournalCompositio Mathematica
Volume148
Issue number5
DOIs
Publication statusPublished - 2012 Sep 1

Keywords

  • Betti numbers
  • Deformations
  • Hilbert scheme

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Hilbert schemes and Betti numbers over Clements-Lindström rings'. Together they form a unique fingerprint.

  • Cite this